Shape Sensitivity Analysis of the Dirichlet Laplacian in a Half-Space

Volume 52 / 2004

Cherif Amrouche, Šárka Nečasová, Jan Sokołowski Bulletin Polish Acad. Sci. Math. 52 (2004), 365-380 MSC: 35J05, 49Q10, 74P99. DOI: 10.4064/ba52-4-3

Abstract

Material and shape derivatives for solutions to the Dirichlet Laplacian in a half-space are derived by an application of the speed method. The proposed method is general and can be used for shape sensitivity analysis in unbounded domains for the Neumann Laplacian as well as for the elasticity boundary value problems.

Authors

  • Cherif AmroucheLaboratoire de Mathématiques Appliquées, I.P.R.A.
    Université de Pau et des Pays de L'Adour
    Av. de l'Université
    64000 Pau, France
    e-mail
  • Šárka NečasováMathematical Institute of the Academy of Sciences
    Žitná 25
    11567 Praha 1, Czech Republic
    e-mail
  • Jan SokołowskiInstitut Elie Cartan
    Laboratoire de Mathématiques
    Université Henri Poincaré Nancy I
    B.P. 239
    54506 Vandœuvre-lès-Nancy Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image